MathSciNet Relay Station
MathSciNet bibliographic data
MR2441771 39A11 (92D25)
Chen, Fengde Permanence in a discrete Lotka-Volterra competition model with deviating arguments. Nonlinear Anal. Real World Appl. 9 (2008), no. 5, 2150–2155.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement